Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On thyroid medication. Vomiting sensation. Should the dosage of medicine be changed?

my daughter is having thyroid from last year and still her thyrid fuction is not normal.from india doctor prescribe her 100mcg for one day and another day 75 mcg ...but still her thyroid is high ....why this is not becoming normal .......And know she is complaing all the time that she is feeling puking{ vomiting sensation} i would like to ask you what should i do for this,should i change the doze of madicine?
Asked On : Thu, 2 Aug 2012
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
If thyroid profile is still suggest that she is still suffering from Hypothyroidism then there is possibility of getting vomiting.
You should consult with endocrinologist and take proper amount of medicine.
You should avoid cabbage, cauliflower, and capsicum
Take care,
Dr. Mayank Bhargava
Answered: Fri, 3 Aug 2012
I find this answer helpful
  User's Response
Hi, you should change the me dicine if it is not suited.the cure of thyroid disease is not a speedy one there is often a recurrence of symptoms but these should gradually become less pronounced.strict adherence to diet is essential for one year for complete cure.the patient should take juices of fresh fruits such as orange,apple,pineapple and grapes.the patient should take plenty of rest and spend a day in bed every week for the first two months of treatment.the patient should be avoided white flour products,white sugar,flesh foods,fried and greasy foods,preserves,condiments , tea,coffee and alcohol.she should take ayur.hurbal medicine kanchnar guggul(2 tab. With one cup of milk after break_fast).it stops vomiting tendency and naturaly cure thyroid disease.take care
Answered: Fri, 3 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor